# SDR SWAA2022071315372

- Difficulty date: June 4, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 38,976 hours, 23,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** CORROSION ** AFT CARGO RH Z-CHANNEL BETWEEN: STA 767 STA 727; AT STR 25R AND AT WL 156.4; HAS MULTIPLE SPOTS OF CORROSION (DOT 25-13). / [01] REMOVED CORROSION AFT CARGO R/H Z CHANNEL BETWEEN STA. 767 TO STA.727 AND STRINGER 25 LOWER REF. SRM 51-10-02-0G-0; FOUND CORROSION PASS THROUGH; WORKED BY HUMBERTO MEDINA #26340; OUT LIMTS PER SRM 53-00-53-1A-2;12] REMOVED CORROSION AFT CARGO R/H Z CHANNEL BETWEEN STA. 767 TO STA.727 AND STRINGER 25 LOWER REF. SRM 51-10-02-0G-0; FOUND CORROSION PASS THROUGH; WORKED BY HUMBERTO MEDINA #26340; OUT LIMTS PER SRM 53-00-53-1A-2. FABRICATED ; LOCATED AND DRILLED AFT CARGO R/H Z CHANNEL FROM STA 727 TO STA 767 STR 25 PER REF DWG 146A7500. TREATED AND PRIMER REF AMM 51-21-41-370-802 AND 51-21-72-370-804 WORKED BY HUMBERTO MEDINA #26340;[13] VERIFIED STEP 12.
